Redness in penis
I have redness in penis for last 2 weeks. I saw a dermatologist and he recommended herpez 5% and herperax tablet. Is it safe to apply the cream? I have one sex partner, I don't feel I have any sexual disease.. Please help me...
Like the answers? Chat privately with the doctor of your choice
Hello There. I can understand your concern. somehow i feel you went to a medical store and told your complaints to the pharmacist and you brought it and now you have a doubt. if its given by a dermatologist, then don't you think he would have thought something before giving it to you.? if really given by dermatologist, then apply. if not, consult a dermatologist for further evaluation and management. Best regards, Dr. Anil kumar jain.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.